# SDR 2013FA0000089

- Difficulty date: February 13, 2013
- Submitted: February 13, 2013
- Operation: General aviation
- Aircraft: N57PT
- Make and model: Israel 1124
- Aircraft serial: 208
- Aircraft time: 9,007 hours, 6,388 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Control Switch
- Part number: 1499
- Condition: Misaligned
- Location: Bleed Air
- Part time: 9,007 hours, 6,388 cycles
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BLEED AIR CONTROL WAS DIMINISHED DUE TO THE BLEED AIR SELECTOR SWITCH BEING CLOCKED IN THE WRONG POSITION.  THE SWITCH POSITION INDICATED "BOTH" WHEN THE SWITCH WAS ACTUALLY IN THE "RIGHT" POSITION.
